# SDR SWI202408260788

- Difficulty date: June 16, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Gouged
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RH MLG SIDE STAY FITTING IS GOUGED ON THE INBD SIDE. (MARKED)      (C-CHECK RO 8/24/2024)    REPAIRED THE RH MLG SIDE STAY FITTING ON THE INBD SIDE BY COMPLYING WITH REO 690-57-11-128 REV -- DATED 2024-07-14, COMPLIED WITH 51-900-1002-SKY
